# SDR FDEA201501080092

- Difficulty date: January 8, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 72,007 hours, 15,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT STATION 735 - 755 LONGERON 38R - 39R ON EXISTING REPAIR FOUND SKIN BULGING.  REPAIR REMOVED AS PER SRM 51-31-01 NEW REPAIR CARRIED OUT AS PER SRM 53-  00-01 FIGURE 201 (SHEET 2) REPAIR 1 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
